Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An examination of some cut sets of space


Author: C. H. Harry
Journal: Bull. Amer. Math. Soc. 38 (1932), 427-433
DOI: https://doi.org/10.1090/S0002-9904-1932-05413-1
Cited work: Bull. Amer. Math. Soc., Volume 33, Number 6 (1927), 685--689
MathSciNet review: 1562412
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1932-05413-1